| Catalog Number |
66801281 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during treatment a renasys touch device & power sup, the power button did not respond.The treatment was completed without delay using a s+n back-up device.No patient injuries or other complications were reported.
Additional Manufacturer Narrative
H3, h6: the device used in treatment was not returned for evaluation, all provided information has been reviewed, and we have not been able to establish a relationship between the device and the reported event or determine a root cause, probable root causes may include loose connection or damaged component.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture.A complaint history review found further instances of the reported event.This investigation is now complete with no further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.